# SDR 05034626

- Difficulty date: February 3, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N626BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7225
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Condition: Misinstalled
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: B

## Discrepancy

EVENT SUMMARY STATED UNSAFE NOSE GEAR UP INDICATION.  CREW FOLLOWED QRH.  EMERGENCY DECLARED.  SUSPECT TORQUE LINKS NOT PROPERLY INSTALLED.  INSPECTED NLG.  PERFORMED NLG SWING.  NO DEFECTS NOTED.
